|   | 
Author (up) Hernandez, R.; Venegas, O.
Title Distortion Theorems Associated with Schwarzian Derivative for Harmonic Mappings Type
Year 2019 Publication Complex Analysis And Operator Theory Abbreviated Journal Complex Anal. Oper. Theory
Volume 13 Issue 4 Pages 1783-1793
Keywords Schwarzian derivative; Harmonic mappings; Distortion theorems
Abstract Let f be a complex-valued harmonic mapping defined in the unit disc D. The theorems of Chuaqui and Osgood (J Lond Math Soc 2:289-298, 1993), which assert that the bounds of the size of the hyperbolic norm of the Schwarzian derivative for an analytic function f imply certain bounds for distortion and growth of f, are extended to the harmonic case.
Address [Hernandez, Rodrigo] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Av Padre Hurtado 750, Vina Del Mar, Chile, Email: rodrigo.hernandez@uai.cl;
Corporate Author Thesis
Publisher Springer Basel Ag Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1661-8254 ISBN Medium
Area Expedition Conference
Notes WOS:000469812800015 Approved
Call Number UAI @ eduardo.moreno @ Serial 1030
Permanent link to this record